Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 30, NWS Topeka, KS

May 7, 2007Lyon County, Osage County, Shawnee County, Kansas

NWS Topeka, KS issued this flash flood warning at May 7, 2007, 2:30 AM CDT for Lyon County, Osage County, Shawnee County, Kansas. It was in force for 4 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 7, 2007, 2:30 AM CDT (07:30 UTC)
Expired
May 7, 2007, 6:30 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Whole counties

Counties Lyon County, KS, Osage County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 44 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 2:40 AM CDTFLASH FLOOD2 N Emporia, KSREPORT OF WATER FLOWING OVER K-99 NORTH OF TOWN. THIS PORTION OF THE ROAD HAS BEEN BARRICADED BY LAW ENFORCEMENT.
May 7, 3:00 AM CDTHEAVY RAIN 5.52 W Burlingame, KSMEASURED RAINFALL WAS OVER THE LAST 10 HOURS.
May 7, 3:58 AM CDTFLASH FLOODTopeka, KSCOUNTY DISPATCH NOW INDICATES THAT RESIDENCES SOUTH OF WASHBURN UNIVERSITY IN TOWN HAVE FLOOD WATERS ENTERING. OFFICIALS CONTINUE TO PERFORM EVACUATIONS AND WATER RESCUES ALONG THE SHUNGANUNGA CREEK SOUTH OF WASHBURN.
May 7, 4:00 AM CDTFLASH FLOODTopeka, KSTOPEKA LOCAL MEDIA REPORT WATER 6 FEET DEEP AT 25TH AND LINCOLN.
May 7, 4:03 AM CDTFLASH FLOODBurlingame, KSCOUNTY DISPATCH REPORTING WATER OVER MUCH OF HIGHWAY 56 FROM SCRANTON TO BURLINGAME TO OSAGE CITY. WATER FLOWING OVER HIGHWAY 56 WAS REPORTED TO BE 1 TO 2 FEET DEEP IN PLACES. PARTS OF K 31 ALSO HAD WATER FLOWING OVER THE ROAD. THERE WERE A COUPLE OF RESIDENCE
May 7, 5:18 AM CDTFLASH FLOODOverbrook, KSWATER REPORTED FLOWING OVER HIGHWAY 56 IN TOWN. DEPTH UNKNOWN AT THIS TIME.
May 7, 5:31 AM CDTFLASH FLOODTopeka, KSTOPEKA LOCAL MEDIA REPORT WATER 6 FEET DEEP AT 25TH AND LINCOLN.
May 7, 6:00 AM CDTHEAVY RAIN 5.66 Nne Emporia, KSRAINFALL TOTAL FOR THE PAST 24 HOURS.
May 7, 6:00 AM CDTHEAVY RAIN 7.242 E Dover, KS24 HOUR RAINFALL TOTAL. 2.65 SINCE MIDNIGHT 5/7.
May 7, 6:14 AM CDTFLASH FLOODTopeka, KSSHAWNEE COUNTY DISPATCH ESTIMATES THAT OVER 300 PEOPLE HAVE BEEN RESCUED FROM FLOOD WATERS ALONG THE SHUNGANUNGA CREEK IN TOWN. WATER RESCUES CONTINUE AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 070733
FFWTOP
KSC111-139-177-071130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
230 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LYON COUNTY IN EAST CENTRAL KANSAS...
  OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SHAWNEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 630 AM CDT

* AT 223 AM CDT...LOCAL LAW ENFORCEMENT REPORTED WATER RESCUES WERE 
ONGOING ALONG THE SHUNGANUNGA CREEK IN SHAWNEE COUNTY.  DOPPLER 
RADAR INDICATES THAT THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL 
CONTINUE TO TRAIN OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  LYNDON...
  EMPORIA...
  OSAGE CITY...
  AUBURN...
  ADMIRE...
  TOPEKA...
  

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 118 AND 188.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 168.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 347 AND 355.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3873 9635 3874 9593 3909 9594 3913 9600
      3913 9602 3921 9602 3921 9559 3908 9560
      3905 9558 3905 9550 3844 9551 3843 9595
      3817 9596 3816 9635

$$
1 follow-up statement
000 
WGUS73 KTOP 071043
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
537 AM CDT MON MAY 7 2007

KSC111-139-177-071130-
SHAWNEE-OSAGE-LYON-
537 AM CDT MON MAY 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
LYON...OSAGE AND SHAWNEE COUNTIES...

AT 536 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND BROADCAST MEDIA 
REPORT A SIGNIFICANT FLASH FLOOD OCCURRING IN TOPEKA AT THIS TIME.  
SEVERAL WATER RESCUES HAVE BEEN PERFORMED ALONG THE SHUNGANUNGA 
CREEK IN TOWN.  WATER HAS BEEN REPORTED TO BE AS DEEP AS 6 FEET IN 
PLACES.  WATER WAS REPORTED FLOWING OVER SEVERAL ROADS IN LYON AND 
OSAGE COUNTIES AS WELL.  LIGHT TO MODERATE PRECIPITATION WILL 
CONTINUE TO FALL OVER THE WARNED AREA THROUGH 630 AM.

LOCATIONS IMPACTED INCLUDE...
  LYNDON...
  EMPORIA...
  OSAGE CITY...
  AUBURN...
  ADMIRE...
  TOPEKA...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 118 AND 188.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 168.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 347 AND 355.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO
CROSS FLOWING WATER IN A CAR OR ON FOOT.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3873 9635 3874 9593 3909 9594 3913 9600
      3913 9602 3921 9602 3921 9559 3908 9560
      3905 9558 3905 9550 3844 9551 3843 9595
      3817 9596 3816 9635

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 6, 4:45 PM CDT, 9 hours 45 minutes earlier.

Area forecast discussion, May 6, 4:45 PM CDT, 9 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
445 PM CDT SUN MAY 6 2007

.DISCUSSION...

SHORT TERM FLOODING IS THE PRIMARY FORECAST CONCERN.

TODAY...PACIFIC FRONT IS EVIDENT OVER NORTH CENTRAL KS TO SOUTH
CENTRAL NE ON UEX RADAR.  BOUNDARY HAS BEEN SLOWLY MOVING SOUTHEAST
OVERNIGHT.  SURFACE OBS INDICATE A MESO LOW JUST SOUTHWEST OF
WICHITA WITH LONG AXIS OF MODERATE PRECIPITATION EXTENDING ALONG A
LINE FROM EASTERN NE...SOUTHWEST TO THE MESO LOW AND THEN FOR ALL
POINTS EAST ACROSS THE FORECAST AREA.  AT FORECAST TIME FLASH
FLOODING WAS ONGOING...ESPECIALLY IN SHAWNEE AND OSAGE COUNTIES.
SEVERAL RIVERS ACROSS THE CWA ARE FORECAST TO FLOOD...SOME TO NEAR
RECORD LEVELS...TODAY AND TONIGHT.

ONGOING PRECIPITATION CONTINUES TO SLOWLY MOVE EAST ACROSS THE
FORECAST AREA.  THE LEADING CONVECTIVE LINE HAS ALREADY MOVED EAST
OF THE FORECAST AREA...BUT MODERATE TO HEAVY RAIN SHOWERS WITH
EMBEDDED THUNDER CONTINUE TO TRAIN NORTHEAST WITH SHOWERS
CONTINUALLY DEVELOPING BEHIND THE MAIN CONVECTIVE LINE.  IR
SATELLITE INDICATES CLOUD TOPS HAVE WARMED NEAR ISSUANCE TIME...AND
RAINFALL RATES HAVE TAPERED BACK TO ABOUT A HALF INCH PER HOUR AND
ARE EXPECTED TO CONTINUE TO DECLINE TODAY.  UNFORTUNATELY PERSISTENT
RAINFALL EARLY THIS MORNING WILL EXACERBATE ONGOING FLOODING ACROSS
MUCH OF THE FORECAST AREA...ESPECIALLY WITH REGARDS TO LOCAL RIVERS
AND STREAMS.  HAVE KEPT CATEGORICAL POPS IN THE FORECAST GENERALLY
OVER AREAS WHERE PRECIPITATION WAS ONGOING AT 5 AM.  WITH THE SLOW
MOVEMENT OF THE PRECIPITATION AREA WOULD EXPECT THIS REGION TO BE
THE MOST LIKELY TO CONTINUE TO RECEIVE RAINFALL THIS MORNING.  AFTER
THIS CURRENT AREA OF PRECIPITATION PUSHES EAST...THERE SHOULD BE A
BREAK IN THE PRECIPITATION THIS MORNING AND AFTERNOON.  THE PACIFIC
FRONT PUSHING SOUTHEAST INTO THE FORECAST AREA TODAY.  THERE IS A
FAIR DEGREE OF UNCERTAINTY AS TO HOW FAR THE FRONT WILL PUSH THROUGH
THE FORECAST AREA AS THE UPPER AIR PATTERN REMAINS LARGELY
UNCHANGED.  LOOKING AT THE PROFILER NETWORK THIS MORNING THERE DOES
APPEAR TO BE SOME VEERING IN THE H500 WINDS AROUND SOUTH CENTRAL KS
WHICH COULD INDICATE SOME UPPER LEVEL SUPPORT FOR THE PACIFIC FRONT
TO CONTINUE THROUGH THE FORECAST AREA.  BEHIND THE FRONT
PRECIPITATION CHANCES LOOK SMALL WHICH COULD MEAN A BREAK IN THE
PRECIPITATION IS IN STORE FOR THE CWA BEHIND THE FRONT TODAY AND
TONIGHT.  THERE IS A CHANCE THAT PRECIPITATION WILL REDEVELOP ALONG
THE FRONTAL BOUNDARY AS IT PUSHES THROUGH THE FORECAST AREA
TODAY...HOWEVER THE LATEST SURFACE OBS HAVE INDICATED THAT THE SLOW
MOVEMENT OF THE FRONT HAS KEPT LOW LEVEL CONVERGENCE TO A MINIMUM
AND PRECIPITATION IS CURRENTLY NOT DEVELOPING ALONG THE BOUNDARY.
BECAUSE OF THIS HAVE KEPT THE BEST CHANCE POPS OVER THE EASTERN HALF
OF THE CWA TODAY AND TONIGHT EXPECTING THAT LOW LEVEL CONVERGENCE
WILL BE MAXIMIZED AS THE FRONT PUSHES TOWARDS EAST CENTRAL KS DUE TO
THE UPPER LEVEL PATTERN KEEPING SOUTHERLY WINDS AT LEAST SOMEWHAT
DIRECTED AGAINST THE BOUNDARY.  AFTER THE CURRENT AREA OF
PRECIPITATION PUSHES EAST WOULD EXPECT ANY REDEVELOPMENT OF
PRECIPITATION TO HAVE MUCH LOWER QPF VALUES THAN THE PAST 24 TO 48
HOURS.  THE FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS THE ENTIRE
CWA THROUGH THIS EVENING AS THE GROUND ACROSS THE FORECAST AREA IS
SATURATED IN MOST LOCATIONS...SO ANY THUNDERSTORMS THAT MANAGE TO
DEVELOP ALONG THE FRONTAL BOUNDARY HAVE THE POTENTIAL TO PRODUCE
ADDITIONAL FLASH FLOODING TODAY.

TUESDAY THROUGH THURSDAY...THE LARGE SCALE TROUGH REMAINS ANCHORED
OVER THE ROCKIES...SO A CHANCE FOR PRECIPITATION CANNOT BE RULED OUT
OF THE FORECAST DURING THE PERIOD.  DID LOWER POPS THROUGH THE
PERIOD AS THE PACIFIC FRONT APPEARS TO PUSH SOUTH FAR ENOUGH TO KEEP
MOST OVERRUNNING PRECIPITATION SOUTH OF THE FORECAST AREA.  WITH
THIS IN MIND HAVE KEPT HIGHEST POPS OVER THE SOUTHERN EAST CENTRAL
COUNTIES OF THE CWA...AND LOWEST POPS OVER THE NORTH CENTRAL
COUNTIES.  ONCE THE PACIFIC FRONTAL POSITION IS BETTER
UNDERSTOOD...POPS MAY NEED TO BE REMOVED FROM SOME OF THE PERIODS OF
THE FORECAST DURING THIS PERIOD...BUT NOT CONFIDENT ENOUGH AT THIS
TIME WITH THE FRONT NOT EVEN IN THE FORECAST AREA YET.

EXTENDED...NO CHANGES MADE AS THE SHORT TERM FORECAST IS VERY BUSY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT
TONIGHT THROUGH 7 PM MONDAY EVENING FOR ALL OF COUNTY WARNING AREA.

CAVANAUGH
Hazardous weather outlook, May 6, 4:20 PM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
420 PM CDT SUN MAY 6 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-071100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
420 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING INTO THE
OVERNIGHT HOURS. VERY HEAVY RAIN WHICH MAY RESULT IN FLASH
FLOODING...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA MONDAY THROUGH THURSDAY. SOME OF THE THUNDERSTORMS MAY BE
SEVERE WITH DAMAGING WINDS...FLASH FLOODING AND LARGE HAIL MONDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO
REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

GDP

In the hours before

Special weather statement, May 6, 9:40 PM CDT, 4 hours 50 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT SUN MAY 6 2007

KSZ059-070315-
ANDERSON-
940 PM CDT SUN MAY 6 2007

THROUGH 1015 PM CDT...A THUNDERSTORM WILL MOVE NORTH AT 35 MPH ACROSS
PORTIONS OF ANDERSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
TORRENTIAL RAINFALL. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE
KINCAID...LONE ELM AND GARNETT.

A TORNADO WATCH IS ALSO IN EFFECT.
Local storm report, May 6, 10:37 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1037 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     FLASH FLOOD      N SABETHA               39.90N 95.80W
05/06/2007                   NEMAHA             KS   LAW ENFORCEMENT

            WATER REPORTED FLOWING OVER RURAL ROADS NORTH OF SABETHA

&&

BYRNE
Local storm report, May 6, 10:39 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FLASH FLOOD      COUNCIL GROVE           38.66N 96.49W
05/06/2007                   MORRIS             KS   LAW ENFORCEMENT

            WATER RPORTED FLOWING OF SECTIONS OF ROAD BETWEEN 500
            BLOCK AND 1200 BLOCK. ALSO ON MAINSTREET.

&&

BYRNE
Local storm report, May 6, 10:40 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1040 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     FLASH FLOOD      3 SE JUNCTION CITY      39.00N 96.79W
05/06/2007                   GEARY              KS   LAW ENFORCEMENT

            WTAER REPORTED RUNNING OVER CLARKS CREEK ROAD ABOUT 1
            FOOR DEEP.

&&

BYRNE
Local storm report, May 6, 10:56 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1056 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      S CLAY CENTER           39.38N 97.12W
05/06/2007                   CLAY               KS   LAW ENFORCEMENT

            WATER REPORTED OVER 9TH ROAD AN KIOWA SOUTH OF CLAY
            CENTER. ROAD CLOSED.

&&

BYRNE
Local storm report, May 6, 11:26 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1126 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HEAVY RAIN       OSAGE CITY              38.63N 95.83W
05/06/2007  M4.00 INCH       OSAGE              KS   TRAINED SPOTTER

            24 HOUR TOTAL

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:12 PM CDTSevere Thunderstorm WarningTOPDickinson48 min
May 6, 7:49 PM CDTFlash Flood WarningTOPClay, Dickinson3 hr
May 6, 8:44 PM CDTFlash Flood WarningTOPGeary, Marshall, Morris, Pottawatomie, Riley, Wabaunsee3 hr
May 6, 8:44 PM CDTFlash Flood WarningTOPGeary, Marshall, Morris, Nemaha, Pottawatomie, Riley and 1 more3 hr
May 7, 6:26 AM CDTFlash Flood WarningTOPLyon, Osage3 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.